# SDR DALA2015111606993

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMIT SEAT TRACK +Y765, FRAME 41 TO 47 EVALUATED WITH JC 2500-2031 MEASURE ARE: FR 44+7", L=3.869", W=0.385", D=0.043", UPPER FLANGE IN PASSENGER CABIN. REPLACED SEAT TRACK +Y765 LOCATED BETWEEN FRAME 41 TO  FRAME 47 IAW SRM 51-72-11 AND DWGS D53370500 AND D53371000 .
